Journal of the Mathematical Society of Japan

The automorphism group of Leech lattice and elliptic modular functions

Takeshi KONDO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 37, Number 2 (1985), 337-362.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230395623

Digital Object Identifier
doi:10.2969/jmsj/03720337

Mathematical Reviews number (MathSciNet)
MR0780666

Zentralblatt MATH identifier
0572.10024

Subjects
Primary: 11H06: Lattices and convex bodies [See also 11P21, 52C05, 52C07]
Secondary: 11F22: Relationship to Lie algebras and finite simple groups 20C20: Modular representations and characters

Citation

KONDO, Takeshi. The automorphism group of Leech lattice and elliptic modular functions. J. Math. Soc. Japan 37 (1985), no. 2, 337--362. doi:10.2969/jmsj/03720337. https://projecteuclid.org/euclid.jmsj/1230395623


Export citation